My neurologist put me on briviact almost a year ago on top of my lamictal dose I’ve been taking since I was diagnosed. It has “knock on wood” stopped my seizures entirely. I was having them weekly and I haven’t had one since last September. And, the only reason I did was because I ran out of it. If anyone else out there takes it, do you get any of the side effects? Anxiety and depression are the top side effects and I experience both and I’m not sure if its just my normal mental health issues or… read more
I've been taking birivact for a couple of years now and have noticed no side effects except for anxiety but not a lot most of the time its social anxiety and not general anxiety.
Anxiety and depression are side effects of a lot of AED's unfortunately
It depends because everyone is different. I take briviact but i no longer take lamictal. So it depends on the person, the dosage, and a persons tolerance level.
That's terrific - what a relief to be seizure free. As you said your current
mental health issue could just be "normal" .Get a psychologist to help
determine how get rid of it. I know many people who are on anti-anxiety
meds just for everyday living- what could be more stressful than a seizure?
Just talking bout it helps and a professional will be even more so.
The grocery store if I go is a all Fay event for me not just because I have to find a ride and load and unload and drag everything up to my apartment the going part is agonizing I want to put it off but then I want to get it over with as fast as possible I think I see now even though I didn't have social anxiety but I see why when I was working 3rd shift I would go to the store after work. I can't stand being around the crowds of people even someone looking at me or asking me to grap something for them as they can't reach it makes my mind race and I'll actually walk away like I didn't hear them and what if that leads to small talk by the time am you my arms and legs are heavy and am done I can stand being in my apartment for the next couple of weeks.